Equidistribution for sequences of line bundles on normal Kähler spaces

Dan Coman, Xiaonan Ma, George Marinescu

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We study the asymptotics of Fubini–Study currents and zeros of random holomorphic sections associated to a sequence of singular Hermitian line bundles on a compact normal Kähler complex space.

Original languageEnglish (US)
Pages (from-to)923-962
Number of pages40
JournalGeometry and Topology
Volume21
Issue number2
DOIs
StatePublished - Mar 17 2017

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Equidistribution for sequences of line bundles on normal Kähler spaces'. Together they form a unique fingerprint.

  • Cite this